# SDR 95UAL737014

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Engine: Ge CFM56*
- System (JASC): 2440 · External Power System
- Part: Contactor
- Part number: WH941D3352MOD
- Condition: Failed
- Location: Nr 1 Ext Power
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NUMBER ONE GENERATOR HARD TO PUT ON LINE.  PRIOR TO TAKEOFF NUMBER ONE AND TWO ENGINES VARIED RPM AT IDLE, AND AT 100 KNOTS STICK SHAKER ACTIVATED.  ABORTED TAKEOFF.  REPLACED NUMBER ONE EXTERNAL POWER CONTACTOR AND R348 RELAY.  CHECKS OK.
